# SDR CA991231013

- Difficulty date: December 15, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: O-Ring
- Part number: 484701
- Condition: Cut
- Location: Door Actuator
- Part time: 1,088 cycles
- Component: Actuator, 31901
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT OBSERVED POOL OF HYDRAULIC FLUID RUNNING FROM LT ENGINE NACELLE.  MAINTENANCE DISCOVERED LEAKS COMING FROM ROD END OF DOOR ACTUATOR.  REPLACED CUT O-RINGS  (P/N 484-701)(AN6227-7) (MS28775-012)).
